The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Search results

Query: faculty: "FNWI" and publication year: "1970"

AuthorsL.G. Suttorp, S.R. de Groot
TitleCovariant equations of motion for a charged particle with a magnetic dipole moment
JournalIl nuovo cimento della Società Italiana di Fisica: A
Volume65
Year1970
Pages245-274
ISSN03693546
FacultyFaculty of Science
Institute/dept.FNWI: Institute for Theoretical Physics (ITF)
KeywordsNuclear physics
AbstractThe Hamiltonian for a Dirac particle with anomalous magnetic moment in an electromagnetic field is transformed to even form up to terms linear in the coupling constant and without derivatives of the field. The even parts of the position and spin operators are derived by imposing conditions of covariance. Covariant equations of motion and of spin are then deduced; they turn out to have the same form as the classical equations for a composite particle with magnetic dipole moment.
Document typeArticle
Document finderUvA-Linker